RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 6, Pages 967–978 (Mi mzm7428)

This article is cited in 12 papers

On Riesz's interpolational formula and Bernshtein's inequality for functions on homogeneous spaces

A. I. Kamzolov

M. V. Lomonosov Moscow State University

Abstract: Riesz's classical formula and Bernshtein's inequality are generalised to functions of many variables with a compact spectrum.

UDC: 517.5

Received: 13.02.1973


 English version:
Mathematical Notes, 1974, 15:6, 576–582

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025